# SDR QMLA2018030418027

- Difficulty date: March 4, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N235UW
- Make and model: Urocop EC135T2
- Aircraft serial: 0548
- Aircraft time: 4,264 hours, 12,780 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Terminal
- Part number: MBBN341903
- Condition: Broken
- Location: Control Panel
- Part time: 4,264 hours, 12,780 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 30 MINUTES INTO THE FLIGHT FROM 41WA TO WT22, FCDM 1 FAILED WHILE ON IFR CLEARANCE LEVEL AT 10,000 FT. MSL. TRANSPONDER AND NR 1 GPS ALSO FAILED AT THIS TIME. DIVERTED, WITH FCDM 2 SELECTED ON THE RCU. LANDED . OPEN
